# SDR SIMA20140331003

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,302 hours, 28,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOCATED ABOVE SEAT 3BC ON FWD BULKHEAD WALL INOPERATIVE.  R & R INVERTER ASSEMBLY FOR EMERGENCY EXIT SIGN, OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
